# SDR R61A2019102561136

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065177003
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCUTRE INTERCOSTAL FOUND CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW  SRM 51-43-03
